Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why my sugar level use to fluctuate in morning ?

i am diebetic 2 and my sugar in the morning is 7.3 but in the afternnon 2 to 3 hours after lunch ut drops to 3.6 ( medication i am taking in metformin 500 total 4 and glebrine one in the monring please help
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hi! It simply means that you are suffering from hypoglycemia due to your medication to treat your Type 2 diabetes as inferred from your 3.6 mmol/L post-prandial which is most probably due to glyburide which is a class of drug called sulphonylureas which have the potential for hypoglycemia.
Hypoglycemia is a condition that means there is reduced blood glucose level in the body due to uncontrolled insulin secretion which is not a smart drug as it cannot stop the secretion of insulin when the blood glucose level goes down.
If you have sweating, awareness of your heart beat, tremors( shaking hand) accompanying hunger times, this confirms hypoglycemia.
I would like to know further details of you like your age, duration of diabetes, your latest blood values, I could help you further.
Take care....
Answered: Fri, 21 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor